# SDR AALA20021443

- Difficulty date: October 11, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N670AA
- Make and model: Boeing 757223
- Aircraft serial: 25335
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1870 - EN ROUTE DFW-ATL, AT TAKEOFF, ELECTRICAL SMOKE IN THE COCKPIT AND MID CABIN LIGHT SMELL.  RETURNED AND LANDED AT DFW WITHOUT INCIDENT.  PERFORMED CHECK OF EQUIPMENT IN FLIGHT DECK, E/E COMPARTMENT, MAIN CABIN AND RECIRCULATION FANS.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  (M)
